MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7900A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the auxiliary power cord needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in mar 13, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Make sure the power cord is not damaged and it is connected to the bed.Replace the power cord as necessary.Check the ac inlet to psm cable assembly for kinks, damage, and connections.Replace or connect the cable as necessary.Replace parts as necessary.The technician replaced the auxiliary power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that centrella frame had auxiliary power cord damaged with copper wires exposed.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CENTRELLA BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25541324
Report Number1824206-2026-01373
Device Sequence Number9312873
Product Code FNL
UDI-Device Identifier00887761999961
UDI-Public(01)00887761999961(11)180713
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7900A
Device Catalogue NumberP7900A000010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown